# SDR IXXA202202067007

- Difficulty date: February 3, 2022
- Submitted: February 6, 2022
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 79,274 hours, 23,000 cycles
- System (JASC): 5755 · Spoilers
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE OPERATIONS IN RFD (GREATER ROCKFORD, IL),  ATI MAINTENANCE REPORTED THE #1/LEFT ENGINE STRUT PANEL (431AT) DEPARTED THE AIRPLANE AND DAMAGED THE LEFT WING INBOARD #5 SPOILER. THE REPORTED DAMAGE MEASURED APPROXIMATELY 1.0" IN HEIGHT X 4.25 IN WIDTH. THE REPORTED DAMAGE WAS OUTSIDE THE ALLOWABLE LIMITS DESCRIBED IN BOEING 767-300 STRUCTURAL REPAIR MAINTENANCE MANUAL 57-70-01. IAW FAR 43 APP A. (B)  THE INTERIM REPAIR IS CLASSIFIED AS A MAJOR REPAIR AND REQUIRES A GENERAL VISUAL INSPECTION AND TAP TEST  EVERY (50) CYCLES IN ADDITION TO A GENERAL VISUAL INSPECTION FOR STRUCTURAL INTEGRITY EVERY (3) DAYS AT SCHEDULED SERVICE CHECK. THE #5 SPOILER IS SCHEDULED TO BE REPAIRED AT THE NEXT C CHECK CURRENTLY SCHEDULED FOR 5 APRIL 2022, ALTERNATIVELY, NO LATER THAN 7 JUNE 2022.
